# SDR UPS03840911

- Difficulty date: June 12, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 74,804 hours, 24,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  EXTERIOR FUSELAGE SKIN STA 670 ON CENTERLINE OF BELLY, SKIN AT ANTENNA MOUNT FOUND TO BE CORRODED.  BLENDED CORROSION.  FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0.  FABBED DOUBLER AND FINGER DOUBLERS IAW DC8 SRM 53-2-1 AND 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOUBLERS AND FINGER DOUBLERS IAW DC8 SRM 51-1-20D & 51-1-20B.
